CSN Login
Members Online: 7

You are here

leg pains

shorty6
Posts: 15
Joined: Feb 2006

My daughter has been suffering from severe leg pains (sometimes one leg, sometimes both, in the thigh area and not constantly). She is on Irinotecan currently, which she has taken for some time, well before these pains showed up. She has previously also been on Avastin and Erbitux, but these have been discontinued for different reasons. Has anybody had a simlar experience? Thanks for your help.

kmygil
Posts: 881
Joined: Feb 2007

I had intermittent-to-constant leg pain, mostly lower leg, toward the end and for about 2 months after folfox treatment. The only thing that relieved the pain was dilaudid. It tapered off after a while, but it sure was painful while it lasted. The dilaudid is highly addictive, so I did try to minimize usage for the very worst of times. Her oncologist should become aware of this and the severity of the pain.

Monicaemilia's picture
Monicaemilia
Posts: 455
Joined: Nov 2006

I started having leg pains about two years prior to diagnosis. I was told that it is like some form of myalgia exacerbated by the chemo (especially when I was really tired). Now I still have the pains,but am being told that it relates to arthritis or rheumatism. I hope this helps. Monica

claud1951's picture
claud1951
Posts: 429
Joined: Jun 2007

Hi Shorty
I am currently on Irinotecan (and the 5FU pump)as well. Before this I was on Oxaliplatin & Xeloda. My leg cramps came with on the Oxaliplatin BUT I still have them but not as bad. They are also on my upper thigh area.

If I'm on them for a long period of time, it's worse. Sometime I go to Exercise and that helps.

I'm chalking it up to chemo period! But you should mention it to the doctor.

Hope all is well for your daughter
Claudia

Subscribe to Comments for "leg pains"